# SDR P5CA9700864

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Hinge
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FAN COWL HINGE SUPPORT RT AFT HINGE CUT OUT IS CRACKED.  TRIMMED OFF IAW BOEING SRM 51-10-02 REF CWS NR 854169.
